Some Hermite-Hadamard type integral inequalities for convex functions defined on convex bodies in Rn\mathbb{R}^{n}

[img]
Preview
1XUbG.pdf - Published Version (754kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Some Hermite-Hadamard type integral inequalities for convex functions defined on convex bodies in Rn\mathbb{R}^{n}. Journal of Applied Analysis, 26 (1). pp. 67-77. ISSN 1425-6908

Abstract

© 2020 De Gruyter. All rights reserved. In this paper, by the use of the divergence theorem, we establish some integral inequalities of Hermite-Hadamard type for convex functions of several variables defined on closed and bounded convex bodies in the Euclidean space ℝn for any n ≥ 2

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/41397
DOI https://doi.org/10.1515/jaa-2020-2005
Official URL https://www.degruyter.com/view/journals/jaa/26/1/a...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Hermite–Hadamard inequality, multiple integral inequalities, Euclidean space
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login